# SDR ASAA1159165

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,670 hours, 5,025 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF OUT OF ANC CLIMBING THROUGH APPROX 500FT HAD ILLUMINATION OF LEFT SIDE WINDOW OVERHEAT LIGHT.  RAN QRH CHECKLIST AFTER SWITCH OFF FOR 5 MINUTES TURNED SWITCH BACK ON.  LT SIDE WHC LOGGED SENSOR FAULT SYS TESTS GOOD REF TASK 30 41 00 710 801.  NO HISTORY 30 DAYS.  SEAMC NOTIFIED.
